# SDR SIMA20161112001

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 32,995 hours, 23,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 OVERHEAD EMERGENCY FLOOD LIGHT NOT WORKING.  REMOVED AND REPLACED THE BULB IAW AMM 33-51-09.  OPS CHECKED GOOD.
